MathSciNet Relay Station
MathSciNet bibliographic data
MR762780 11D25
Tzanakis, N. Corrigendum: "The Diophantine equation $x\sp{3}-3xy\sp{2}-y\sp{3}=1$ and related equations'' [J. Number Theory 18 (1984), no. 2, 192–205; MR0741950]. J. Number Theory 19 (1984), no. 2, 296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement